# SDR SWAA074449

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 64,975 hours, 54,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND AFT PRESSURE BULKHEAD CORRODED AT BS 1016, BETWEEN STR 26L AND STR 26R.  REPAIRED BULKHEAD PER ACO.
